# SDR AALA202507176374

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 60,744 hours, 30,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PERIODIC SERVICE CHECK FOUND RT WING EMERGENCY EXIT LIGHT INOP. MAINTENANCE REPLACED RIGHT WING EPSU EMERGENCY EXIT LIGHT AND EMERGENCY BATTERY POWER UNIT IAW AMM 33-51-38.
